# SDR GUUA92753030809A

- Difficulty date: March 8, 2009
- Submitted: March 10, 2009
- Operation: Air carrier
- Aircraft: N46AR
- Make and model: Beech 1900D
- Aircraft serial: UE27
- Aircraft time: 14,693 hours, 19,857 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE INSP DISCOVERED CORROSION ON THE FUSELAGE BELLY UNDER BEACON LIGHT MOUNTING PLATE AT FS 370.750.  REMOVED CORROSION AT BEACON LIGHT CUTOUT AND INSTALLED EXTERNAL DOUBLER REPAIR.
